# SDR RAIA201408210001

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N855HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145387
- Aircraft time: 27,679 hours, 22,452 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9910015
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT WITH ELECTRICAL ODOR DURING CRUISE, DIVERTED.  MAINTENANCE INSPECTED AND REPLACED AIR CYCLE MACHINE, OPS CHECKED GOOD.
